Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having itchy throat, cough, headache. Insulin diabetic patient. Help me cure this.

I hve been having itchy throat for about 3 weeks, but recently got worst. I feel itchy throat all the time and make me cough constantly. at night I could not sleep because of the itch and make me cough. I started to have headache because I cannot sleep. Cough so much, but the mucus is thickist and white colour and I am a insulin diabetic. please help. Teresa
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H .C.M. C.
Since you are a diabetic and on insulin.
Itchy throat with cough, it seems you are a patient of allergy ( Asthamatics allergic bronchitis) , pl don't worry this is not a disease but a mild disorder due to mite ,dust, smoke, pollen.
It is a common feature that in the night when there is decrease in the temp than there is constriction in bronchi ( airways ) and allergic patient feel cough an ditch in the throat, same is with you.
Consult a physician and get an X ray of chest with blood examination for eiosinophilia and have a treatment according to situation.
Sugar free cough syrup available in market if it combined with bronchodilators than it is good.
Have a good day. Dr. HET
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor